# SDR PIDA07036

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 48,690 hours, 28,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY EXIT LIGHT AT ROW 2 INOP.  RELEASED FOR FLIGHT PER MEL 33-15-3 CONTROL NUMBER 0716003.  CHARGED EMERGENCY BATTERY PACK.  CLEARED MEL.
